# SDR CX7A194J9

- Difficulty date: July 3, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 22,273 hours, 24,986 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TAILPIPE HO,T DOES NOT TEST.  NO CWP LIGHT.  NO TRIPLE CHIME.  REMOVED TAIL SECTION OF COWLING AND CHECKED ALL SENSOR WIRES.  OPS CHECK GOOD.
